MathSciNet Relay Station
MathSciNet bibliographic data
MR611441 (82k:32030) 32C35 (32D05 32E10 32F10)
Buchner, M.; Fritzsche, K.; Sakai, T. Geometry and cohomology of certain domains in the complex projective space. J. Reine Angew. Math. 323 (1981), 1–52.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement